# SDR DALA1032799204

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 42,705 hours, 22,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 1C INOPERATIVE.  MAINTENANCE RE-TERMINATED THE WIRES AND OPERATION OF LIGHT NOW CHECKS OK.  (2010-D1376) (DLM90103210)
